# SDR WX0A2015071572734

- Difficulty date: July 9, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION, RT MAIN GEAR UNSAFE LIGHT STAYED ON WITH GEAR HANDLE IN THE UP POSITION.  ALSO THE AUTO SPOILER FAIL WAS ILLUMINATED ON THE OAP.  COMPLIED WITH EQRH 32.9 & ALL GEAR LIGHTS RETURNED TO NORMAL, LIGHTS OUT WITH HANDLE UP.  ALSO COMPLIED WITH EQRH 27.10 AFTER RESETTING CBS P 33 & X 30 AUTO SPOILER FAIL LIGHT WENT OUT.  LOG PAGE 612039, TESTED LT & RT MLG WHEEL BRAKE DE SPIN ACTUATORS IAW AMM 32-42-10.  LT & RT READ 400 PSI, DE-SPIN ACTUATORS TESTED GOOD.  REQUIRES FURTHER TROUBLESHOOTING.  ORIGINAL WRITE-UP REMAINS OPEN.  REF LOG PG 612037 TESTED DESPIN ACTUATORS. FOUND RT MAIN GEAR UPLOCK SENSOR LOOSE SECURED & ADJUSTED TO TOLERANCE IAW MM 32-60-05.  PERFORMED GEAR SWING IAW MM 32-00-00.  OPERATIONS CHECKED GOOD AUTO SPOILER.  OPERATIONS CHECKED NORMAL IAW MM 27-60-00.
